Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Benzodiazepine withdrawal and prostatitis.

Posted by mikel on April 9, 2002, at 13:18:31

In reply to Re: Benzodiazepine withdrawal and prostatitis. mikel, posted by andyboy on April 8, 2002, at 22:30:27

Anybody,

I did read your post just after I submitted mine-interesting. I definitely have increased urinary frequency but I also have a bunch of other symptoms that wax and wane including testicular pain, pain on ejaculation, burning sensation in posterior urethra/perineum, and decreased urine flow (all well described for prostatitis). Do you have an of these other symptoms?

It's interesting that you did not say you were going down on your dose. If your symptoms are related to the Klonopin, not withdrawal, maybe they are tolerance related. That would explain why you got symptoms after 8 mos. If that's the case, then going up on your dose would make your symptoms better, while going down would make them worse (at least in the short run). It would be the opposite if the Klonopin in and of itself was causing the symptoms.

Anyway, my symptoms have gotten a little better over the last few days- I'll let you know how it goes.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mikel thread:102391
URL: http://www.dr-bob.org/babble/20020408/msgs/102525.html